# SDR REXA2025041000413

- Difficulty date: March 20, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707112
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB CORRODED, REQUIRES REPLACEMENT. REMOVED PAX DOOR AFT WEB IAW CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. INSTALLED A SERVICEABLE PAX DOOR AFT WEB IAW CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
